# SDR IPXA2023090656128

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 65,100 hours, 22,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** SKIN BUBBLING L SIDE OF FUSELAGE AFT OF ADP EXHAUST REMOVED AFT LOWER FUSELAGE PANEL 195PL REF B767 AMM 53-52-01 AND ROUTED TO SHEETMETAL SHOP FOR REPAIR
